# SDR N6WA2025112803

- Difficulty date: November 28, 2025
- Submitted: November 28, 2025
- Operation: Air carrier
- Aircraft: N539GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10230
- Aircraft time: 44,641 hours, 33,081 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP IN VARIOUS LOCATIONS.    INSPECTED AND FOUND #3 AND #4 EMERG BATTERY PACKS INOP. REMOVED AND REPLACED #3 AND #4 BATTERY PACKS IAW CRJ AMM 33-51-17. OPS CHECK GOOD
